# SDR GTIA2018040602562

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 43,048 hours, 20,100 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR DURING DESCENT,  REMOVED AND REPLACED THE NR 1 PACK OZONE FILTER IAW AMM 21-51-41 PB 401,  NO LEAKS NOTED.  REMOVED AND REPLACED THE NR 2 PACK OZONE FILTER IAW AMM 21-51-41 PB401, LEAK CHECKED SATISFACTORY.  ACCOMPLISHED TSM 71-00-00-810-801-A. FOUND OIL ACCUMULATION AT THE DEOILER EXHAUST DUCTS.  REMOVED & REPLACED THE DEOILER MATING RING ASSY IAW AMM 76-60-29 PB 401, IDLE LEAK CHECKED SATISFACTORY.  PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00-615-004-A.   NO FURTHER ODORS NOTED.
